# SDR SWIA201440586

- Difficulty date: December 29, 2014
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 30,646 hours, 25,413 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER FWD AND AFT PAX DOOR CORNERS ARE DENTED IN CAUSED BY HAND RAILS.  C-CHECK RO 1/11/15.  REMOVED THE FWD AND AFT UPPER PAX DOOR CORNERS REF SRM. REPAIRED THE FWD & AFT UPPER PAX DOOR CORNER COVERS IAW REO.
